Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 506210, 21 pages
http://dx.doi.org/10.1155/2012/506210
Research Article

Strong Convergence Theorem for Solving Generalized Mixed Equilibrium Problems and Fixed Point Problems for Total Quasi-𝜙-Asymptotically Nonexpansive Mappings in Banach Spaces

1School of Information Engineering, The College of Arts and Sciences, Yunnan Normal University, Kunming, Yunnan 650222, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 9 February 2012; Accepted 10 April 2012

Academic Editor: Morteza Rafei

Copyright © 2012 Zhaoli Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990.
  2. W. Takahashi, Nonlinear Functional Analysis, Yokohama, Yokohama, Japan, 2000, Fixed point theory and its applications.
  3. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar
  4. Ya. I. Alber and S. Reich, “An iterative method for solving a class of nonlinear operator equations in Banach spaces,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 39–54, 1994. View at Google Scholar
  5. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  6. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178, pp. 313–318, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar
  7. W. Nilsrakoo and S. Saejung, “Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 312454, 19 pages, 2008. View at Google Scholar
  8. Y. Su, D. Wang, and M. Shang, “Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 284613, 8 pages, 2008. View at Google Scholar
  9. H. Zegeye and N. Shahzad, “Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings,” Nonlinear Analysis, vol. 70, no. 7, pp. 2707–2716, 2009. View at Publisher · View at Google Scholar
  10. D. Butnariu, S. Reich, and A. J. Zaslavski, “Asymptotic behavior of relatively nonexpansive operators in Banach spaces,” Journal of Applied Analysis, vol. 7, no. 2, pp. 151–174, 2001. View at Publisher · View at Google Scholar
  11. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Publisher · View at Google Scholar
  12. Y. Censor and S. Reich, “Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization,” Optimization, vol. 37, no. 4, pp. 323–339, 1996. View at Publisher · View at Google Scholar
  13. S.-y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar
  14. S. Saewan, P. Kumam, and K. Wattanawitoon, “Convergence theorem based on a new hybrid projection method for finding a common solution of generalized equilibrium and variational inequality problems in Banach spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 734126, 25 pages, 2010. View at Publisher · View at Google Scholar
  15. J. W. Peng and J. C. Yao, “Two extragradient methods for generalized mixed equilibrium problems, nonexpansive mappings and monotone mappings,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1287–1301, 2009. View at Publisher · View at Google Scholar
  16. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar
  17. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Google Scholar
  18. C. Jaiboon and P. Kumam, “A hybrid extragradient viscosity approximation method for solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2009, Article ID 374815, 32 pages, 2009. View at Google Scholar
  19. Q. Y. Liu, W. Y. Zeng, and N. J. Huang, “An iterative method for generalized equilibrium problems, fixed point problems and variational inequality problems,” Fixed Point Theory and Applications, vol. 2009, Article ID 531308, 20 pages, 2009. View at Publisher · View at Google Scholar
  20. A. Moudafi and M. Thera, “Proximal and dynamical approaches to equilibrium problems,” in Ill-Posed Variational Problems and Regularization Techniques (Trier, 1998), vol. 477 of Lecture Notes in Economics and Mathmtical Systems, pp. 187–201, Springer, Berlin, Germany, 1999. View at Google Scholar
  21. J. W. Peng and J. . Yao, “A viscosity approximation scheme for system of equilibrium problems, nonexpansive mappings and monotone mappings,” Nonlinear Analysis, vol. 71, no. 12, pp. 6001–6010, 2009. View at Publisher · View at Google Scholar
  22. S. S. Chang, C. K. Chan, H. W. J. Lee, and L. Yang, “A system of mixed equilibrium problems, fixed point problems of strictly pseudo-contractive mappings and nonexpansive semi-groups,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 51–60, 2010. View at Publisher · View at Google Scholar
  23. P. Kumam and C. Jaiboon, “A new hybrid iterative method for mixed equilibrium problems and variational inequality problem for relaxed cocoercive mappings with application to optimization problems,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 4, pp. 510–530, 2009. View at Publisher · View at Google Scholar
  24. X. Qin, S. Y. Cho, and S. M. Kang, “Strong convergence of shrinking projection methods for quasi-ϕ-nonexpansive mappings and equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 750–760, 2010. View at Publisher · View at Google Scholar
  25. S. Saewan and P. Kumam, “A modified hybrid projection method for solving generalized mixed equilibrium problems and fixed point problems in Banach spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1723–1735, 2011. View at Publisher · View at Google Scholar
  26. S. S. Chang, H. W. J. Lee, C. K. Chan, and L. Yang, “Approximation theorems for total quasi-ϕ-asymptotically nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2921–2931, 2011. View at Publisher · View at Google Scholar
  27. S. Saewan and P. Kumam, “Modified hybrid block iterative algorithm for convex feasibility problems and generalized equilibrium problems for uniformly quasi-ϕ-asymptotically nonexpansive mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 357120, 22 pages, 2010. View at Publisher · View at Google Scholar
  28. S. S. Chang, C. K. Chan, and H. W. J. Lee, “Modified block iterative algorithm for quasi-ϕ-asymptotically nonexpansive mappings and equilibrium problem in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7520–7530, 2011. View at Publisher · View at Google Scholar
  29. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar
  30. S. S. Zhang, “Generalized mixed equilibrium problem in Banach spaces,” Applied Mathematics and Mechanics (English Edition), vol. 30, no. 9, pp. 1105–1112, 2009. View at Publisher · View at Google Scholar
  31. S. S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010. View at Publisher · View at Google Scholar